Online Algorithms for Conversion Problems: A Survey

Mohr, Esther ; Ahmad, Iftikhar ; Schmidt, Günter

Document Type: Article
Year of publication: 2014
The title of a journal, publication series: Surveys in Operations Research and Management Science
Volume: 19
Issue number: 2
Page range: 87-104
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 1876-7354
Publication language: English
Institution: Business School > Service Operations Management (Schön 2014-)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item